# SDR CA070129005

- Difficulty date: January 28, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 43,313 hours, 58,179 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Lock
- Part number: 83221002003
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF THE NOSE LANDING GEAR FAILED TO RETRACT.  FLIGHT CONTINUED AND LANDED TO THE DESTINATION AIRPORT WITHOUT FURTHER INCIDENT. MAINTENANCE INSPECTED THE AIRCRAFT AFTER ARRIVAL AND FOUND THE NOSE GEAR GROUND LOCK OUT, AND IN LOCK POSITION.  (TC NR 20070129005)
